Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am 31 years old male , having overweight ,

I am 31 years old male , having overweight , i tries pills called ab slim for 7 days, i noticed i have problems with erection , pollakiuria , painful ejaculation!Welcome to 'Ask a Doctor'. Could it be from side effects?Please type your question here...
Thu, 11 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello. I am an 18 year old male with a bit of a problem. It seems that everywhere I go I’m sweating through my back. I could be sitting in the car, walking around, or excersizing, and I can never wear tshirts. I always wear plaid jackets over shirts or camouflage because it masks the pool of water that forms on my back. Sometimes it even sleeps through my sweaters. I am quite overweight, so could this be a weight problem that will go away given exercise? Or does this seem more like hyperhydrosis

doctor1 MD

Hi! I am a male, 39 yrs old, ht-165 cms, wt-92 Kg. I have problems of overweight and very heavy snoring. I m a social drinker and regular smoker. I need to know if I can get some kind of permanent treatment for my weight as well as this snoring? If yes, then where and how much will it cost, both in terms of time as well as money?

doctor1 MD

I am 5ft7in and I weigh 235. I know I am overweight and in the process of working on loosing the weight by exercise and better eating habits. I have been overweight for a few years now. I am 47 and have a 4 year old son. My question is this: I had diarrhea really bad and it felt and look like it was com ming out of my vagina as well. Is this normal? I am trying to understand how the two separate areas are connected.

Loading Online Doctors....